# SDR HEEA076049

- Difficulty date: September 24, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 214031792102
- Condition: Missing
- Location: Mlg Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN AT HELIPORT, FOUND AFT PORTION OF RIGHT HAND FLOAT COVER MISSING. REPLACED FLOAT COVER.
